# SDR SIMA200120801

- Difficulty date: July 27, 2001
- Submitted: August 22, 2001
- Operation: Air carrier
- Aircraft: N703MR
- Make and model: Emb EMB-135LR
- Aircraft serial: 145173
- System (JASC): 3244 · Tire
- Part: Tire
- Part number: 315501
- Part serial: 1023
- Condition: Damaged
- Location: Mlg
- Stage of operation: TO
- How discovered: O
- Nature of condition: O
- Precautionary procedure: A

## Discrepancy

BOS - FLT 5056 - DURING TAKEOFF, THE NR 3 TIRE SHREDDED.  CREW WAS INFORMED BY ATC.  CREW CIRCLED TO BURN OFF FUEL AND THEN LANDED WITHOUT FURTHER INCIDENT.  EMERGENCY WAS DECLARED BY FLIGHT CREW.  NR 3 MAIN TIRE WAS REMOVED AND REPLACED IAW EMB MM.  AIRCRAFT WAS RETURNED TO SERVICE.  (M)
